MAUDE Adverse Event Report: MO016 MO-MOBERLY NOVAPLUS INFANT HEEL WARMER SQUEEZE; INFANT HEEL WARMER (CHEMICAL HEAT PACK)

MO016 MO-MOBERLY NOVAPLUS INFANT HEEL WARMER SQUEEZE; INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Model Number V11460-010
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported nurse used the infant heel warmer and the pack popped open while activating and liquid flew everywhere.The nurse was not near a patient or visitor and did not get the contents on herself.
 
Additional Manufacturer Narrative
This complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow up report will be filed once the results have been completed.
 
Additional Manufacturer Narrative
Cardinal health has received an increase in burst/leaking complaints regarding the novalplus infant heel warmer with tape.Customer complaints have noted rupturing and bursting of the device when activation is attempted, making the device unusable and in many cases causing the contents inside the pouch to leak and contact clinicians, patients, and other individuals or surfaces in proximity.Samples returned to cardinal health from customers have been evidenced to have an incomplete top seal, resulting in the malfunction.There have been no reportable adverse events/injuries associated with v11460-010, lot v2s056.Cardinal health has halted distribution of the novalplus infant heel warmer w/tape for lot number v2s056 and initiated a voluntary recall on june 16, 2023.

Brand Name
NOVAPLUS INFANT HEEL WARMER SQUEEZE
Common Device Name
INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key17162743
Report Number1423537-2023-00953
Device Sequence Number17537308
Product Code MPO
UDI-Device Identifier10885380057588
UDI-Public10885380057588
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11460-010
Device Catalogue NumberV11460-010
Device Lot NumberV2S056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date06/20/2023
Supplement Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale